|Dosage Form||Package Information||Links|
|CAPSULE, LIQUID FILLED||2 BLISTER PACK in 1 CARTON (55315-165-16) > 8 CAPSULE, LIQUID FILLED in 1 BLISTER PACK||Label Information|
Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include:
If an allergic reaction occurs, stop use and seek medical help right away.
Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you:
have bloody or black stools
have stomach pain that does not get better
pain gets worse or last more than 10 days
sleepnessness persists continuously for more than 2 weeks. Insomnia may be a symptom of a serious underlying medical illness
redness or swelling is present in the painful area
any new symptoms appear.
ask a health professional before use. It is especially important not to use ibuprofen during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.
In case of overdose, get medical help or contact a poison control center right away
Compare to the active ingredients in Advil® PM LIQUI-GELS® â€
IBUPROFEN PM SOFTGELS
Solubilized Ibuprofen, 200 mg/
Diphenhydramine HCl, 25 mg
PAIN RELIEVER (NSAID)/ NIGHTTIME SLEEP-AID
(**Liquid Filled Capsules)
â€ This product is not manufactured or distributed by Pfizer Consumer Healthcare, owner of the registered trademark Advil® PM LIQUI-GELS®
KEEP OUTER CARTON FOR COMPLETE WARNINGS AND PRODUCT INFORMATION.
TAMPER EVIDENT: DO NOT USE IF CARTON IS OPENED OR IF BLISTER UNIT IS TORN, BROKEN OR SHOWS ANY SIGNS OF TAMPERING
ibuprofen and diphenhydramine hcl capsule, liquid filled
|Labeler - Freds Inc (005866116)|
|Registrant - P and L Development of New York Corporation (800014821)|